# SDR UPS99630965

- Difficulty date: October 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N312UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27763
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Burned
- Location: Nr 3
- Stage of operation: TX
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

NR 3 MAIN BRAKE CAUGHT ON FIRE AFTER ARRIVAL.  FOUND TO BE ONLY GREASE ON BRAKE BURNING.  PUT OUT FIRE.  REPLACED TIRE ASSY PRECAUTIONARY.  PLACARDED NR 3 BRAKE INOP PER MEL.
